# SDR HNAA2024090500235

- Difficulty date: July 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Not Entered
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT FR 10, BTW STR 20L-21L UNRECORDED ROUND PATCH FOUND.
